Hello, I will start out by saying I am a paranoid person and I am looking for some help.
My fiance is on the birth control pill lutera, she just switched this month from another birth control pill she was on for the previous 3 months.
Her last period was on Jan 9, she is due around Feb 6. Usually she gets really bloated and crampy a week before her period starts.
This month has been odd because the 2nd day of this new pack she took the pill 4 hours late. Later in the month she felt "extremely horny" like she normally did before being on the pill during when she normally ovulates. This has me a little worried, as well as her bloated and crampy feeling came two weeks before her period, the feeling has kinda surpassed now, but she also said for a couple days she felt extremely tired, would this be a cause for pregnancy concerns? Or just side affects of the pill? Thanks for your help.

signed
Paranoia